Property of the discrete in processes a demolitions and a formations of condensed phases
Doklady Akademii Nauk, Tome 344 (1995) no. 4, pp. 474-476
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1995_344_4_a11,
author = {I. Tashpolotov and B. F. Sadovskiǐ and G. A. Chernyaeva and I. V. Petryanov-Sokolov},
title = {Property of the discrete in processes a demolitions and a formations of condensed phases},
journal = {Doklady Akademii Nauk},
pages = {474--476},
year = {1995},
volume = {344},
number = {4},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1995_344_4_a11/}
}
TY - JOUR AU - I. Tashpolotov AU - B. F. Sadovskiǐ AU - G. A. Chernyaeva AU - I. V. Petryanov-Sokolov TI - Property of the discrete in processes a demolitions and a formations of condensed phases JO - Doklady Akademii Nauk PY - 1995 SP - 474 EP - 476 VL - 344 IS - 4 UR - http://geodesic.mathdoc.fr/item/DAN_1995_344_4_a11/ LA - ru ID - DAN_1995_344_4_a11 ER -
%0 Journal Article %A I. Tashpolotov %A B. F. Sadovskiǐ %A G. A. Chernyaeva %A I. V. Petryanov-Sokolov %T Property of the discrete in processes a demolitions and a formations of condensed phases %J Doklady Akademii Nauk %D 1995 %P 474-476 %V 344 %N 4 %U http://geodesic.mathdoc.fr/item/DAN_1995_344_4_a11/ %G ru %F DAN_1995_344_4_a11
I. Tashpolotov; B. F. Sadovskiǐ; G. A. Chernyaeva; I. V. Petryanov-Sokolov. Property of the discrete in processes a demolitions and a formations of condensed phases. Doklady Akademii Nauk, Tome 344 (1995) no. 4, pp. 474-476. http://geodesic.mathdoc.fr/item/DAN_1995_344_4_a11/